Hiroshima Mathematical Journal

Higher Specht polynomials

Susumu Ariki, Tomohide Terasoma, and Hiro-Fumi Yamada

Full-text: Open access

Article information

Source
Hiroshima Math. J. Volume 27, Number 1 (1997), 177-188.

Dates
First available in Project Euclid: 21 March 2008

Permanent link to this document
https://projecteuclid.org/euclid.hmj/1206127144

Mathematical Reviews number (MathSciNet)
MR1437932

Zentralblatt MATH identifier
0886.20009

Subjects
Primary: 05E10: Combinatorial aspects of representation theory [See also 20C30]
Secondary: 20C30: Representations of finite symmetric groups

Citation

Ariki, Susumu; Terasoma, Tomohide; Yamada, Hiro-Fumi. Higher Specht polynomials. Hiroshima Math. J. 27 (1997), no. 1, 177--188.https://projecteuclid.org/euclid.hmj/1206127144


Export citation

References

  • [1] E. Allen, A conjecture of Procesi and a new basis for the decomposition of the graded left regular representation of Sn , Adv. Math. 100 (1993), 262-292.
  • [2] G. James and A. Kerber, The Representation Theory of the Symmetric Group, 1981, Addison-Wesley.
  • [3] A. M.Garsia and D. Stanton, Group actions on Stanley-Reisner rings and invariants of permutation groups, Adv. Math. 51 (1984), 107-201.
  • [4] T. Terasoma and H. Yamada, Higher Specht polynomials for the symmetric group, Proc. Jap. Acad. 69 (1993), 41-44.
  • [5] B. L. van der Waerden, Algebra, vol II, 5-th ed. 1991, Springer-Verlag.